# SDR CALA2022041801003

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: 140N25064
- Condition: None
- Location: Sta 700-720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-- MAIN CABIN SHEAR WEB STA 700-720 RBL25 REQUIRES F ABRICATION.  TRANSCRIBED FROM HAECO GSO NRC 9285902 REMOVED AND REPLACED -4 SHEAR WEB IAW B757-200 SRM 51-40-02 AND BOEING DWG 143N5140 REV B.  HAECO GSO MECH V917499 INSP QC302
